Different notions of Sierpiński–Zygmund functions

Krzysztof Chris Ciesielski , Tomasz Natkaniec

Abstract

In this paper we explore the classes SZ(Φ) for arbitrary families Φ of partial functions from R to R. In particular, we investigate additivity and lineability coefficients of the class SZ(C)∖SZ(Bor).
Publication typeIn press (online first, early view)
Author Krzysztof Chris Ciesielski
Krzysztof Chris Ciesielski,,
-
, Tomasz Natkaniec (FMPI/IM)
Tomasz Natkaniec,,
- Institute of Mathematics
Journal seriesRevista Matematica Complutense, ISSN 1139-1138, e-ISSN 1988-2807, (N/A 100 pkt)
Issue year2020
Noonline first
Pages1-23
Publication size in sheets1.10
Keywords in EnglishSierpiński-Zygmund functions, continuous restrictions, Borel restrictions, additivity, lineability, generalized Martin’s axiom
ASJC Classification2600 General Mathematics
Abstract in PolishBadamy własności rodzin funkcji Sierpińskiego-Zygmunda względem dowolnej rodziny Φ funkcji częściowych z R w R. W szczególności, badamy współczynniki kardynalne: "additivity" i "lineability" dla klasy funkcji SZ(C)\SZ(Bor).
DOIDOI:10.1007/s13163-020-00348-w
URL https://link.springer.com/content/pdf/10.1007/s13163-020-00348-w.pdf
Languageen angielski
Score (nominal)100
Score sourcejournalList
ScoreMinisterial score = 100.0, 29-06-2020, ArticleFromJournal
Publication indicators WoS Citations = 1.000; Scopus SNIP (Source Normalised Impact per Paper): 2016 = 1.430; WoS Impact Factor: 2018 = 0.966 (2) - 2018=0.934 (5)
Citation count*
Cite
busy
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?